Format

Send to

Choose Destination
See comment in PubMed Commons below
Biometrics. 2008 Sep;64(3):904-11. Epub 2007 Nov 19.

Efficient statistical inference procedures for partially nonlinear models and their applications.

Author information

1
Department of Statistics and The Methodology Center, The Pennsylvania State University, University Park, Pennsylvania 16802, USA. rli@stat.psu.edu

Abstract

Motivated by an analysis of a real data set in ecology, we consider a class of partially nonlinear models where both a nonparametric component and a parametric component are present. We develop two new estimation procedures to estimate the parameters in the parametric component. Consistency and asymptotic normality of the resulting estimators are established. We further propose an estimation procedure and a generalized F-test procedure for the nonparametric component in the partially nonlinear models. Asymptotic properties of the newly proposed estimation procedure and the test statistic are derived. Finite sample performance of the proposed inference procedures are assessed by Monte Carlo simulation studies. An application in ecology is used to illustrate the proposed methods.

PMID:
18047529
PMCID:
PMC2679946
DOI:
10.1111/j.1541-0420.2007.00937.x
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley Icon for PubMed Central
    Loading ...
    Support Center